Alert archive / Oregon / Wind Advisories in 2014

Wind Advisory 31, NWS Pendleton, OR

November 8, 2014Kittitas County, Klickitat County, Yakima County, Washington; 6 counties in Oregon

NWS Pendleton, OR issued this wind advisory at Nov 8, 2014, 1:10 PM PST for Kittitas County, Klickitat County, Yakima County, Washington; 6 counties in Oregon. It took effect at Nov 9, 2014, 10:00 AM PST. It was in force for 9 hr.

The area

The counties it named.

The facts

Issued
Nov 8, 2014, 1:10 PM PST (21:10 UTC)
In effect from
Nov 9, 2014, 10:00 AM PST
Expired
Nov 9, 2014, 7:00 PM PST
In force
9 hr
Issued by
NWS Pendleton, OR

Counties Gilliam County, OR, Morrow County, OR, Sherman County, OR, Umatilla County, OR, Wasco County, OR, Wheeler County, OR, Kittitas County, WA, Klickitat County, WA, Yakima County, WA

The radar

The Pendleton radar (KPDT), 112 km from the middle of the area, began a volume at 21:07 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Salem/Mcnary, OR (KSLE), launched 12:00Z, 9.2 hours before the alert went out and 228 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Salem/Mcnary, OR at 12:00Z on 2014-11-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Salem/Mcnary, OR at 12:00Z on 2014-11-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -25 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
862 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
-25 m²/s²
0-3 km storm-relative helicity
41 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

903 
WWUS76 KPDT 082110
NPWPDT

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PENDLETON OR
110 PM PST SAT NOV 8 2014

WAZ026-090700-
/O.NEW.KPDT.WI.Y.0031.141109T1800Z-141110T0300Z/
KITTITAS VALLEY-
INCLUDING THE CITIES OF...ELLENSBURG...THORP
110 PM PST SAT NOV 8 2014

.A COLD FRONT MOVING ACROSS THE REGION WILL BRING STRONG WINDS TO
THE KITTITAS VALLEY SUNDAY. 

...WIND ADVISORY IN EFFECT FROM 10 AM TO 7 PM PST SUNDAY...

THE NATIONAL WEATHER SERVICE IN PENDLETON HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 10 AM TO 7 PM PST SUNDAY. 

* TIMING: LATE SUNDAY MORNING INTO THE EVENING.

* WINDS: NORTHWEST WINDS INCREASING TO 30 TO 40 MPH IN THE
  KITTITAS VALLEY. STRONGEST WINDS WILL BE IN THE AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST
BETWEEN 30 AND 39 MPH OR GUSTS RANGING FROM 45 TO 57 MPH. WINDS
OF THESE MAGNITUDES CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. MINOR PROPERTY DAMAGE MAY ALSO OCCUR. FOR
ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT
WWW.WEATHER.GOV/PENDLETON.

&&

$$
5 follow-up statements
798 
WWUS76 KPDT 090412
NPWPDT

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PENDLETON OR
812 PM PST SAT NOV 8 2014

WAZ026-091300-
/O.CON.KPDT.WI.Y.0031.141109T1800Z-141110T0300Z/
KITTITAS VALLEY-
INCLUDING THE CITIES OF...ELLENSBURG...THORP
812 PM PST SAT NOV 8 2014

...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM TO 7 PM PST
SUNDAY...

A WIND ADVISORY REMAINS IN EFFECT FROM 10 AM TO 7 PM PST SUNDAY. 

THE NATIONAL WEATHER SERVICE IN PENDLETON HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 10 AM TO 7 PM PST SUNDAY.

* TIMING: LATE SUNDAY MORNING AND INTO THE EVENING.

* WINDS: NORTHWEST WINDS INCREASING TO 30 TO 35 MPH IN THE
  KITTITAS VALLEY WITH GUSTS AROUND 45 MPH. STRONGEST WINDS WILL BE
  IN THE AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST
BETWEEN 30 AND 39 MPH OR GUSTS RANGING FROM 45 TO 57 MPH. WINDS
OF THESE MAGNITUDES CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. MINOR PROPERTY DAMAGE MAY ALSO OCCUR. FOR
ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT
WWW.WEATHER.GOV/PENDLETON.

&&

$$
237 
WWUS76 KPDT 091239
NPWPDT

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PENDLETON OR
439 AM PST SUN NOV 9 2014

WAZ026-092300-
/O.CON.KPDT.WI.Y.0031.141109T1800Z-141110T0300Z/
KITTITAS VALLEY-
INCLUDING THE CITIES OF...ELLENSBURG...THORP
439 AM PST SUN NOV 9 2014

.A STRONG COLD FRONT MOVING ACROSS THE REGION WILL BRING STRONG
WINDS TO THE KITTITAS VALLEY TODAY.

...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO
7 PM PST THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 7 PM
PST THIS EVENING. 

THE NATIONAL WEATHER SERVICE IN PENDLETON HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 7 PM PST
THIS EVENING.

* TIMING: FROM LATE THIS MORNING INTO THIS EVENING.

* WINDS: NORTHWEST WINDS INCREASING TO 30 TO 35 MPH IN THE 
  KITTITAS VALLEY WITH GUSTS TO AROUND 45 MPH. STRONGEST WINDS 
  WILL BE IN THE AFTERNOON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST
BETWEEN 30 AND 39 MPH OR GUSTS RANGING FROM 45 TO 57 MPH. WINDS
OF THESE MAGNITUDES CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. MINOR PROPERTY DAMAGE MAY ALSO OCCUR. FOR
ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT
WWW.WEATHER.GOV/PENDLETON.

&&

$$
533 
WWUS76 KPDT 092246
NPWPDT

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PENDLETON OR
246 PM PST SUN NOV 9 2014

WAZ026-100300-
/O.CON.KPDT.WI.Y.0031.000000T0000Z-141110T0300Z/
KITTITAS VALLEY-
INCLUDING THE CITIES OF...ELLENSBURG...THORP
246 PM PST SUN NOV 9 2014

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM PST THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM PST THIS EVENING. 

* WINDS: NORTHWEST WINDS OF 30 TO 40 MPH IN THE KITTITAS VALLEY
  WITH GUSTS TO AROUND 45 MPH. WINDS WILL DECREASE LATER TONIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST
BETWEEN 30 AND 39 MPH OR GUSTS RANGING FROM 45 TO 57 MPH. WINDS
OF THESE MAGNITUDES CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. MINOR PROPERTY DAMAGE MAY ALSO OCCUR. FOR
ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT
WWW.WEATHER.GOV/PENDLETON.

&&

$$
772 
WWUS76 KPDT 100014
NPWPDT

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PENDLETON OR
414 PM PST SUN NOV 9 2014

ORZ041-044-507-508-510-WAZ024-521-100300-
/O.EXA.KPDT.WI.Y.0031.000000T0000Z-141110T0300Z/
EAST COLUMBIA RIVER GORGE OF OREGON-
LOWER COLUMBIA BASIN OF OREGON-
FOOTHILLS OF THE NORTHERN BLUE MOUNTAINS OF OREGON-
FOOTHILLS OF THE SOUTHERN BLUE MOUNTAINS OF OREGON-
NORTH CENTRAL OREGON-EASTERN COLUMBIA RIVER GORGE OF WASHINGTON-
SIMCOE HIGHLANDS-
INCLUDING THE CITIES OF...ARLINGTON...THE DALLES...BOARDMAN...
HERMISTON...IONE...PENDLETON...PILOT ROCK...HEPPNER...CONDON...
FOSSIL...DUFUR...MAUPIN...WHITE SALMON...GOLDENDALE
414 PM PST SUN NOV 9 2014

...WIND ADVISORY IN EFFECT UNTIL 7 PM PST THIS EVENING...

THE NATIONAL WEATHER SERVICE IN PENDLETON HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 7 PM PST THIS EVENING. 

* WINDS: WEST WINDS OF 30 TO 40 MPH WITH GUSTS UP TO 50 MPH. WINDS
  WILL DECREASE LATER TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST
BETWEEN 30 AND 39 MPH OR GUSTS RANGING FROM 45 TO 57 MPH. WINDS
OF THESE MAGNITUDES CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. MINOR PROPERTY DAMAGE MAY ALSO OCCUR. FOR
ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT
WWW.WEATHER.GOV/PENDLETON.

&&

$$

WAZ026-100300-
/O.CON.KPDT.WI.Y.0031.000000T0000Z-141110T0300Z/
KITTITAS VALLEY-
INCLUDING THE CITIES OF...ELLENSBURG...THORP
414 PM PST SUN NOV 9 2014

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM PST THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM PST THIS EVENING. 

* WINDS: NORTHWEST WINDS OF 30 TO 35 MPH WITH GUSTS UP TO 45 MPH.
  WINDS WILL DECREASE LATER TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST
BETWEEN 30 AND 39 MPH OR GUSTS RANGING FROM 45 TO 57 MPH. WINDS
OF THESE MAGNITUDES CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. MINOR PROPERTY DAMAGE MAY ALSO OCCUR. FOR
ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT
WWW.WEATHER.GOV/PENDLETON.

&&

$$
908 
WWUS76 KPDT 100256
NPWPDT

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PENDLETON OR
656 PM PST SUN NOV 9 2014


WAZ026-100400-
/O.EXP.KPDT.WI.Y.0031.000000T0000Z-141110T0300Z/
KITTITAS VALLEY-
INCLUDING THE CITIES OF...ELLENSBURG...THORP
656 PM PST SUN NOV 9 2014

...WIND ADVISORY WILL EXPIRE AT 7 PM PST THIS EVENING...

THE WIND ADVISORY WILL EXPIRE AT 7 PM PST THIS EVENING. 




$$

ORZ041-044-507-508-510-WAZ024-521-100400-
/O.EXP.KPDT.WI.Y.0031.000000T0000Z-141110T0300Z/
EAST COLUMBIA RIVER GORGE OF OREGON-
LOWER COLUMBIA BASIN OF OREGON-
FOOTHILLS OF THE NORTHERN BLUE MOUNTAINS OF OREGON-
FOOTHILLS OF THE SOUTHERN BLUE MOUNTAINS OF OREGON-
NORTH CENTRAL OREGON-EASTERN COLUMBIA RIVER GORGE OF WASHINGTON-
SIMCOE HIGHLANDS-
INCLUDING THE CITIES OF...ARLINGTON...THE DALLES...BOARDMAN...
HERMISTON...IONE...PENDLETON...PILOT ROCK...HEPPNER...CONDON...
FOSSIL...DUFUR...MAUPIN...WHITE SALMON...GOLDENDALE
656 PM PST SUN NOV 9 2014

...WIND ADVISORY WILL EXPIRE AT 7 PM PST THIS EVENING...

THE WIND ADVISORY WILL EXPIRE AT 7 PM PST THIS EVENING. 




$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pendleton, OR wrote its last area forecast discussion before this wind advisory went out at Nov 8, 9:55 AM PST, 3 hours 15 minutes earlier.

Area forecast discussion, Nov 8, 9:55 AM PST, 3 hours 15 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE PENDLETON OR
955 AM PST SAT NOV 8 2014

UPDATED AVIATION DISCUSSION

.SHORT TERM...UPPER RIDGE OVER THE AREA TODAY WITH MOSTLY SUNNY
SKIES. SATELLITE SHOWING JUST SOME THIN CIRRUS MOVING THROUGH.
PATCHY FOG ALONG A FEW OF THE RIVERS WILL DISSIPATE LATER THIS
MORNING. A COLD FRONT WILL MOVE THROUGH THE REGION ON SUNDAY. THIS
WILL BRING MOSTLY CLOUDY SKIES WITH INCREASING WINDS. RAINFALL WILL
BE MOSTLY OVER THE CASCADES AND NORTHEAST OREGON MOUNTAINS. 94

&&

.AVIATION...18Z TAFS...VFR CONDITIONS WITH VARIABLE CIRRUS CLOUDS
OVER THE NEXT 24 HOURS. THERE IS THE POSSIBILITY OF FOG ALONG RIVERS
SUCH THAT THERE MAY BE SOME MIST RESULTING IN PERIODS OF MVFR AT
KDLS AND KPSC TONIGHT, BUT SINCE CONFIDENCE IS NOT HIGH THAT MVFR
CONDITIONS ARE CERTAIN I HAVE NOT INTRODUCED CIG/VIS RESTRICTIONS AT
KDLS AND KPSC.  POLAN

&&

.PREVIOUS DISCUSSION... /ISSUED 311 AM PST SAT NOV 8 2014/

SHORT TERM...TODAY THROUGH MONDAY...HIGH PRESSURE ALOFT WILL
CONTINUE TODAY AND TONIGHT WITH LIGHT WINDS AND FAIR SKIES. THESE
LIGHT WINDS AND CLEAR SKIES HAS ALLOWED STRONG RADIATIONAL COOLING
TO TAKE PLACE EARLY THIS MORNING...RESULTING IN VERY COOL
TEMPERATURES. SOME AREAS MAY SEE A FROST THIS MORNING IN THE LOWER
ELEVATIONS. MAXIMUM TEMPERATURES WILL WARM UP INTO THE MID AND UPPER
50S TODAY. THERE MAY BE SOME PATCHY FOG THIS MORNING IN THE LOWER
COLUMBIA BASIN AND ADJACENT VALLEYS...BUT IT DOES NOT LOOK LIKE A
WIDESPREAD FOG SCENARIO. THE NEXT WEATHER SYSTEM TO AFFECT THE
REGION AND CWA WILL ARRIVE SUNDAY MORNING AS A FAST MOVING COLD
FRONT MOVES ACROSS THE AREA. THIS COLD FRONT WILL HAVE LIMITED
MOISTURE WITH IT SO AM ONLY EXPECTING LIGHT PRECIPITATION AMOUNTS
FROM IT ON SUNDAY...MOSTLY IN THE MOUNTAINS. THE FRONT WILL REACH
THE CASCADES AROUND AROUND 15Z SUNDAY MORNING...THEN THE BLUE
MOUNTAINS BY AROUND 21Z AND THEN MOVING EAST OF THE CWA AROUND 00Z
SUNDAY AFTERNOON. WINDS WILL INCREASE BEHIND THE COLD FRONT ON
SUNDAY TO THE BREEZY TO WINDY CATEGORY AS SURFACE PRESSURE GRADIENTS
TIGHTEN UP. HOWEVER...WINDS ARE EXPECTED TO STAY BELOW ADVISORY
CRITERIA AT THIS TIME. THE STRONGEST WINDS WILL BE FROM THE BLUE
MOUNTAINS NORTH AND WEST. THE WINDS WILL DIMINISH AROUND 06Z SUNDAY
EVENING AND OVERNIGHT. MONDAY LOOKS TO BE A DRY DAY EXCEPT PERHAPS A
LINGERING SHOWER OVER WALLOWA COUNTY NEAR THE IDAHO BORDER DUE TO
TERRAIN ENHANCED LIFTING. TEMPERATURES ON SUNDAY ARE EXPECTED TO
REMAIN NEARLY STEADY AS ON SATURDAY. THEN ON MONDAY COOLING WILL
TAKE PLACE AS COOLER AIR FILTERS INTO THE CWA WITH LOW ELEVATION MAX
READINGS ONLY IN THE LOWER 50S. MUCH COLDER AIR IS EXPECTED IN THE
EXTENDED FORECAST PERIOD. 88

LONG TERM...MONDAY NIGHT THROUGH FRIDAY NIGHT...DRY NORTHERLY FLOW
WILL BE OVER WASHINGTON AND OREGON MONDAY NIGHT AND TUESDAY. AN
ARCTIC FRONT PUSHED BY A STRONG ARCTIC HIGH WILL MOVE INTO EASTERN
WASHINGTON AND OREGON TUESDAY NIGHT. THE FRONTAL BOUNDARY WILL BE
QUITE DRY AND BREEZY NORTHEASTERLY WINDS WILL ACCOMPANY THE FRONT.
TEMPERATURES WILL DROP SIGNIFICANTLY WITH AND BEHIND THE ARCTIC
FRONTAL BOUNDARY. LOW TEMPERATURES WILL PLUMMET INTO THE SINGLE
DIGITS TO MID 20S BY WEDNESDAY MORNING.  HIGH TEMPERATURES WEDNESDAY
WILL STRUGGLE TO REACH THE 30S IN CENTRAL OREGON AND MID 20S TO NEAR
FREEZING ELSEWHERE.

MODEL SPREAD INCREASES DURING STARTING WEDNESDAY NIGHT...DECREASING
CONFIDENCE FOR THE REST OF THE PERIOD. AN APPROACHING WEATHER SYSTEM
WEDNESDAY NIGHT WILL INCREASE CLOUD COVER AND MOISTURE ACROSS OREGON
AND CENTRAL WASHINGTON. THE ARCTIC HIGH WILL MOVE FURTHER EAST AND
ALLOW THE AIRMASS IN PLACE TO MODERATE. A WEAK FRONT WILL MOVE
ACROSS OREGON THURSDAY. THE TRIPLE POINT (AND BEST LIFT) WILL REMAIN
IN SOUTHERN OREGON...BUT IT MAY PROVIDE SUFFICIENT LIFT TO BRING A
SLIGHT CHANCE OF SNOW OR A MIX OF RAIN AND SNOW TO OREGON. BY
THURSDAY NIGHT...THE ECMWF BRINGS ANOTHER ARCTIC LOW DOWN FROM
BRITISH COLUMBIA BUT THE GFS HAS A WEAKER FEATURE. EITHER
WAY...THERE IS A SLIGHT CHANCE OF SNOW IN THE LOWER COLUMBIA BASIN
AND HIGHER CHANCES OVER THE HIGHER ELEVATIONS THURSDAY NIGHT AND
FRIDAY.  A REINFORCING SHOT OF ARCTIC AIR MAY FOLLOW THE ARCTIC LOW
TO KEEP THE CWA IN THE MID TEENS TO MID 20S SATURDAY NIGHT.
COONFIELD

&&

.PRELIMINARY POINT TEMPS/POPS...
PDT  57  40  57  38 /   0   0  20  10
ALW  57  43  56  40 /   0   0  20  10
PSC  56  38  60  37 /   0   0  20  10
YKM  56  36  56  35 /   0   0  20  10
HRI  57  39  58  36 /   0   0  20  10
ELN  55  36  52  34 /   0  10  30  10
RDM  63  33  59  29 /   0   0  20  10
LGD  58  37  55  36 /   0   0  30  10
GCD  61  32  57  35 /   0   0  20  10
DLS  59  40  57  38 /   0   0  30  10

&&

.PDT WATCHES/WARNINGS/ADVISORIES...
OR...NONE.
WA...NONE.
&&

FOR ADDITIONAL WEATHER INFORMATION, CHECK OUR WEB SITE AT...
WWW.WEATHER.GOV/PENDLETON

94

In the hours before

Special weather statement, Nov 8, 11:12 AM PST, 1 hour 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PENDLETON OR
1112 AM PST SAT NOV 8 2014

ORZ041-044-049-050-502-503-505>511-WAZ024-026>030-520-521-091915-
EAST COLUMBIA RIVER GORGE OF OREGON-
LOWER COLUMBIA BASIN OF OREGON-GRANDE RONDE VALLEY-WALLOWA COUNTY-
NORTHERN BLUE MOUNTAINS OF OREGON-
SOUTHERN BLUE MOUNTAINS OF OREGON-JOHN DAY BASIN-OCHOCO-
JOHN DAY HIGHLANDS-
FOOTHILLS OF THE NORTHERN BLUE MOUNTAINS OF OREGON-
FOOTHILLS OF THE SOUTHERN BLUE MOUNTAINS OF OREGON-
EAST SLOPES OF THE OREGON CASCADES-NORTH CENTRAL OREGON-
CENTRAL OREGON-EASTERN COLUMBIA RIVER GORGE OF WASHINGTON-
KITTITAS VALLEY-YAKIMA VALLEY-LOWER COLUMBIA BASIN OF WASHINGTON-
FOOTHILLS OF THE BLUE MOUNTAINS OF WASHINGTON-
NORTHWEST BLUE MOUNTAINS OF WASHINGTON-
EAST SLOPES OF THE WASHINGTON CASCADES-SIMCOE HIGHLANDS-
INCLUDING THE CITIES OF...ARLINGTON...THE DALLES...BOARDMAN...
HERMISTON...IONE...COVE...ELGIN...LA GRANDE...UNION...
ENTERPRISE...JOSEPH...WALLOWA...MEACHAM...TOLLGATE...LONG CREEK...
NORTH POWDER...UKIAH...DAYVILLE...JOHN DAY...MITCHELL...
MONUMENT...SPRAY...BROTHERS...PAULINA...PRAIRIE CITY...SENECA...
ATHENA...PENDLETON...PILOT ROCK...HEPPNER...CONDON...FOSSIL...
CAMP SHERMAN...LA PINE...SISTERS...SUNRIVER...DUFUR...MAUPIN...
MORO...BEND...MADRAS...PRINEVILLE...REDMOND...WHITE SALMON...
ELLENSBURG...THORP...NACHES...SUNNYSIDE...TOPPENISH...YAKIMA...
CONNELL...PROSSER...TRI-CITIES...DAYTON...WAITSBURG...
WALLA WALLA...SKI BLUEWOOD RESORT...APPLETON...CLE ELUM...
CLIFFDELL...BICKLETON...GOLDENDALE
1112 AM PST SAT NOV 8 2014

...MUCH COLDER NEXT WEEK...

COLD AIR WILL MOVE OUT OF CANADA INTO THE PACIFIC NORTHWEST NEXT
WEEK. AS A RESULT...TEMPERATURES WILL FALL WELL BELOW NORMAL.
TEMPERATURES WILL START TURNING COLDER MONDAY...HOWEVER THE MORE
SIGNIFICANT DROP WILL BE TUESDAY INTO WEDNESDAY. HIGHS FOR THE
REMAINDER OF THE WEEK WILL BE MOSTLY IN THE 30S AND 40S. LOWS WILL
BE IN THE TEENS AND 20S. THERE IS ALSO A CHANCE OF SNOW THURSDAY
AND FRIDAY.

Nearby

Wind Advisories in Oregon, 2014Wind Advisories in Washington, 2014Every wind advisory in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.